MathSciNet Relay Station
MathSciNet bibliographic data
MR1727235 (2000k:81078) 81Q10 (47B39 47N55)
Damanik, David; Lenz, Daniel Uniform spectral properties of one-dimensional quasicrystals. I. Absence of eigenvalues. Comm. Math. Phys. 207 (1999), no. 3, 687–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement